# SDR USAA2009031390586

- Difficulty date: February 15, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 69434863
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT CHANNEL AT BS 793, S26R.  REPLACED SUPPORT CHANNEL AT BS 793, S26R IAW B737 SRM 51-40-02.
